Phenylpropanolamine HCl Paracetamol Tablet 325/25/2mg (Coldzep Gold) – 100

Generic Name: Phenylpropanolamine HCl Paracetamol

Brand Name: Coldzep Gold

Dosage Strength: 325mg / 25mg / 2mg

Dosage Form: Tablets

Indications: Phenylpropanolamine (PPA) is used to treat nasal congestion associated with the common cold, allergies, hay fever, or other respiratory illnesses (e.g., rhinitis, sinusitis). It has also been used as a nonprescription diet-aid for weight loss.

Paracetamol+PP+Chlorphen Tablets Philippines (COLDZEP GOLD) 100 Pieces

Disclaimer: The contents of this site are for information purposes only and should not be construed as a substitute for professional medical advice. For diagnosis, treatment and prescription, consult your physician and other healthcare providers. Carefully read all product labels and packaging prior to use.

 

WHERE TO BUY

 

Phenylpropanolamine HCl Paracetamol

Phenylpropanolamine HCl paracetamol is used to relieve the build-up of mucus in the nasal cavities, watery eyes, sneezing, fever, body pains, nasal congestion, and headache which are all associated with the common cold, influenza (the flu), acute respiratory tract infections, and upper respiratory inflammations with allergic components such as allergic rhinitis and sinusitis.

What is in phenylpropanolamine HCl paracetamol tablets?

Each tablet contains:

  • Phenylpropanolamine
  • Hydrochloride
  • Paracetamol

What is phenylpropanolamine HCl paracetamol (Coldzep) used for?

Coldzep tablets are used to treat pain and discomfort such as:

  • Clogged nose
  • Headache
  • Sinusitis
  • Fever
  • Allergic rhinitis

How much and how often should you take phenylpropanolamine HCl paracetamol?

Take the phenylpropanolamine HCl paracetamol tablets exactly as directed on the label or as prescribed by your doctor. Do not take it in larger amounts or for longer than recommended.

Adult Dose:

One tablet orally every 6 hours

Stop using phenylpropanolamine HCl paracetamol and call your doctor if:

  • You still have a fever after 3 days of use
  • You still have pain after 7 days of use (or 5 days if treating a child)
  • You develop a skin rash, ongoing headache, or any redness or swelling
  • Your symptoms get worse or if you show new symptoms

Mechanism of Action

Phenylpropanolamine acts on the alpha- and beta-adrenergic receptors in the mucosa of the respiratory tracts.

Precautions

Consult with your doctor before taking phenylpropanolamine HCl paracetamol if you have any of the following conditions:

  • Liver disease
  • A history of alcoholism
  • High blood pressure
  • Toxic goiter
  • Benign prostatic hypertrophy
  • Heart rate irregularity
  • Glaucoma
  • Taking antidepressants

It is not clear whether phenylpropanolamine HCl paracetamol will harm an unborn baby. Consult with your doctor prior to taking phenylpropanolamine HCl paracetamol if you are pregnant. This medication can come out through your breast milk and can also harm a nursing baby. Do not take phenylpropanolamine HCl paracetamol without telling your doctor you are currently breastfeeding.

Do not use this medication if you are allergic to acetaminophen or paracetamol.

Side Effects

Below are the possible side effects that you may experience from taking phenylpropanolamine HCl paracetamol. These side effects are possible but do not always occur. If you experience any of these side effects, stop taking the product and immediately consult with your doctor.

  • Nervousness
  • Restlessness
  • Insomnia
  • Dizziness
  • Lassitude
  • Muscular Weakness
  • Headache
  • Nausea
  • Drowsiness
  • Increased blood pressure
  • Tightness of the chest
  • Premature heart contractions
  • Fast heartbeat (tachycardia)
  • Epigastric distress
  • Diarrhea or constipation
  • Vomiting
  • Hypersensitivity reactions including contact dermatitis.

Generic phenylpropanolamine HCl paracetamol tablets are available in all The Generics Pharmacy branches nationwide at a very affordable price.

Generic Name: Phenylpropanolamine HCl Paracetamol

Brand Name: Coldzep Gold

Dosage Strength: 325mg / 25mg / 2mg

Dosage Form: Tablets

Indications: Phenylpropanolamine (PPA) is used to treat nasal congestion associated with the common cold, allergies, hay fever, or other respiratory illnesses (e.g., rhinitis, sinusitis). It has also been used as a nonprescription diet-aid for weight loss.